# SDR QR9R2023020200001

- Difficulty date: February 2, 2023
- Submitted: February 2, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723909770
- Aircraft time: 3,071 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC5520
- Condition: Warning Message
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER APROXIMATELY 5 MINUTES WITH BATTERY POWER APPLIED, "YAW SAS" MESSAGE FAILS TO APPEAR AFTER SAS/AP CUT WITH AP ENGAGED. "YAW SAS" MESSAGE APPEARS AFTER A DELAY; THEN FAILS TO APPEAR ALTOGETHER. REMOVED AND REPLACED YAW SEMA IAW AMM 67-34-00, 4-1 67-20-00, 4-14.
